MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM 04.01.0130 HC PEGGED GLENOID Ø44; SHOULDER HC PEGGED GLENOID

MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM 04.01.0130 HC PEGGED GLENOID Ø44; SHOULDER HC PEGGED GLENOID
Catalog Number 04.01.0130
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29-sep-2023.Lot 2103247: 26 items manufactured and released on 30-apr-2021.Expiration date: 2026-04-15.No anomalies found related to the problem.To date, 16 items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 1 year and 1 month after primary, the patient came in reporting pain and the cause was unknown.After reviewing x-rays, the surgeon noticed that the glenoid was not positioned correctly.Particularly, the surgeon commented that he did not put the glenoid in the position that he would have preferred during the primary.The surgeon revised all implants and the surgery was completed successfully.

Brand Name
ANATOMICAL SHOULDER SYSTEM 04.01.0130 HC PEGGED GLENOID Ø44
Common Device Name
SHOULDER HC PEGGED GLENOID
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17956404
Report Number3005180920-2023-00811
Device Sequence Number14776204
Product Code KWS
UDI-Device Identifier07630040713252
UDI-Public07630040713252
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2026
Device Catalogue Number04.01.0130
Device Lot Number2103247
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2023
Initial Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexMale
Patient Weight118 KG